Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (565 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1995-03-31
Products of Lower DensitiesN. D. Macheras and W. Strauss (1) University of Piraeus, Greece
(2) Universität Stuttgart, Germany
We prove the existence of product-lower densities for products of arbitrary families of (possibly incomplete) probability spaces, thus generalizing the corresponding results for finite products. The proofs are based on permanence results for lower densities under projective limits of probability spaces. Relying on work of Grekas we discuss in particular Haar measures on compact groups.
Keywords: Lower densities, product measures, Hoar measures
Macheras N. D., Strauss W.: Products of Lower Densities. Z. Anal. Anwend. 14 (1995), 25-32. doi: 10.4171/ZAA/660